I do not know if this is a bug or if I am accidentally activating a hot key combination. I cannot reproduce the problem consistently but it happens frequently (i.e. I can expect it to happen a few times anytime I am in the diagramming tool).
I am running Accordance 12.2.1 on Mac OS 10.13.1. I am on a MacBook Pro TB 13", using the trackpad.
I am working in the diagramming tool from the NA28 Greek NT module. I have syntax color coding turned off.
Today I was working on Jude 3,4, from a saved session. This happened frequently while working in Philippians as well.
At seemingly random times, I will drag a diagram icon to the page and it turns some color. At the same time, the formatting tool bar color selector changes to a different, non-black color. With the icon still selected, I select "Black" and the icon (and formatting tool) goes back to black.
I have not detected any patterns to which colors appear on either the icon or the toolbar, nor on which icons it happens to.
Is this a known problem? I couldn't find any related bug or forum entry.